MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG RPF CEM FEM SZ 3 LT; PFC SIGMA RP-F : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC SIG RPF CEM FEM SZ 3 LT; PFC SIGMA RP-F : KNEE FEMORAL
Catalog Number 950014
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pfc sig rpf cem fem sz 3 lt, unknown knee tibial tray, unknown knee tibial insert, and unknown knee patella were involved in a reported event.The event concerned revision surgery of a knee construct, including a femoral component, tibial tray, tibial insert, and patella.The revision was necessitated by loosening attributed to poly lysis, with medial wear observed on the insert.Both the femur and tibia were found to be loose, while the patella was revised due to polyethylene wear.All components were explanted.The patient required a corrective invasive procedure in which the devices were replaced or revised.The loosening was identified at the implant to cement interface, and wear or deterioration of polyethylene material was noted.Osteolysis was also referenced as a related condition.Implanted in 2006.Explanted (b)(6) 2026.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the device lot number is unknown, therefore a¿device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 concomitant.

Brand Name
PFC SIG RPF CEM FEM SZ 3 LT
Common Device Name
PFC SIGMA RP-F : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24267145
Report Number1818910-2026-02461
Device Sequence Number13440363
Product Code NJL
UDI-Device Identifier10603295224020
UDI-Public(01)10603295224020
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number950014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN KNEE PATELLA.; UNKNOWN KNEE TIBIAL INSERT.; UNKNOWN KNEE TIBIAL TRAY.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown